# SDR SWIA2021091060844

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP SKIN HAS DENT WITH GOUGE WS 126 AND LOWER SPAR INTERCOSTAL AS MARKED      (C-CHECK RO 9/8/2021)    L/H INBD FLAP LOWER SKIN DAMAGE OUT OF LIMITS, APPROX LOCATION, INTERSECTION RIB WS120.00 AND INTERCOSTAL SPART, REPAIRED ON JOB 710145125 OP 107 CAMP# 23226455.
